# SDR SWAA2013103021702

- Difficulty date: October 29, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 24,554 hours, 16,002 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 79723131
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLASHLIGHT LOWER BATTERY INOPERATIVE.  R & R FLASHLIGHT IAW MM.
